# SDR 2011FA0000718

- Difficulty date: October 21, 2011
- Submitted: November 1, 2011
- Operation: General aviation
- Aircraft: N43280
- Make and model: Amtr AVIDMARKIV
- Aircraft serial: 1176D
- Aircraft time: 483 hours
- Engine: Rotax ROTAX582
- Engine time: 401 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Condition: Failed
- Location: Oil Cooler
- Part time: 20 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

PROBLEM OCCURED ON SUPPLY LINE TO OIL COOLER ON AN EXPERIMENTAL AIRCRAFT.  HOSE CLAMP HOLDING AUTOMOTIVE TYPE OIL HOSE TO BARBED FITTING ON OIL COOLER WAS MOUNTED TO CLOSE TO END OF FITTING.  HOSE DEVELOPED A HOLE NEXT TO THE HOSE CLAMP WHICH CAUSED THE OIL TO BE PUMPED OUT.
